Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Min Wang, Phillip Griffiths Assistant Research Professor

Min Wang
Contact Info:
Office Location:  
Email Address: send me a message
Web Pages:  http://sites.google.com/view/minwang
https://www.researchgate.net/profile/Min_Wang144

Teaching (Fall 2020):

  • MATH 353.03, ORD AND PRTL DIFF EQUATIONS Synopsis
    Online ON, TuTh 10:15 AM-11:30 AM
  • MATH 353.06, ORD AND PRTL DIFF EQUATIONS Synopsis
    TBA, -
  • MATH 753.03, ORD AND PRTL DIFF EQUATIONS Synopsis
    Online ON, TuTh 10:15 AM-11:30 AM
  • MATH 753.06, ORD AND PRTL DIFF EQUATIONS Synopsis
    Online ON, TuTh 08:30 AM-09:45 AM
Office Hours:

Tuesday 9-11 (Fall 2019) @ Physics 184
Education:

Ph.D.Texas A&M University2019
Recent Publications

  1. Wang, Y; Cheung, SW; Chung, ET; Efendiev, Y; Wang, M, Deep multiscale model learning, Journal of Computational Physics, vol. 406 (April, 2020), pp. 109071-109071, Elsevier BV [doi]  [abs]
  2. Wang, M; Cheung, SW; Chung, ET; Vasilyeva, M; Wang, Y, Generalized multiscale multicontinuum model for fractured vuggy carbonate reservoirs, Journal of Computational and Applied Mathematics, vol. 366 (March, 2020), pp. 112370-112370, Elsevier BV [doi]
  3. Wang, M; Cheung, SW; Leung, WT; Chung, ET; Efendiev, Y; Wheeler, M, Reduced-order deep learning for flow dynamics. The interplay between deep learning and model reduction, Journal of Computational Physics, vol. 401 (January, 2020), pp. 108939-108939, Elsevier BV [doi]
  4. Wang, M; Wei, C; Song, H; Efendiev, Y; Wang, Y, Generalized Multiscale Coupling of Triple-Continuum Model and Discrete Fracture Network for Carbonate Reservoir Simulation, Spe Annual Technical Conference and Exhibition (2017), Society of Petroleum Engineers [doi]
  5. Wang, M; Zhang, T; Jiang, W; Song, H, The Recognition of CAPTCHA, Journal of Computer and Communications, vol. 02 no. 02 (2014), pp. 14-19, Scientific Research Publishing, Inc, [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320